skin-hair-icon
Skin is flaky
I have acne problem. Using dermadew acne soap for 10 days. Retino a cream for 4 days . My skin is oily type. Now my skin around mouth and nose is very dry and starts flaking. My face has burning sensation after bath and face wash. I stopped using retino a cream for 2 days. Pl help me
428 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi thanks for the query..retino has to be used in a very small quantity and very gently spread across the skin.do not massage or rub the area.meet a dermatologist to help you manage your skin issue.
Next Steps
meet a dermatologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Dry flaking skin around nose Itchy scrotum dry flaky skin Dry flaky skin on lower legs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.